Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Gilbert's syndrome,high bilrubin count,tips to lower bilrubin

i have recently been diagnosed by gilbert s syndrome ... i have a bilirubin count of 2. i want to lower it down to standard range so as to clear my medcials for armed forces. please help...
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

I understand your concern. However Gilbert syndrome is a benign condition caused due to congenital absence of an enzyme. There are no treatment currently available to cure the condition.

Bilirubin levels usually would always be mildly elevated without causing any damage. Improved hydration, avoiding stress, avoiding unnecessary medications and fasting may improve your levels a bit. But I am not sure this would help you through the medical test for armed forces.

Hope this helps.

Wish you good health.

Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor